# SDR AJXA201908220002

- Difficulty date: July 31, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N868DM
- Make and model: Cessna 750
- Aircraft serial: 7500082
- Aircraft time: 13,747 hours, 9,152 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Guidance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT THE CREW NOTICED A FLIGHT GUIDANCE COMPUTER FAILURE ON THE EICAS. THE CREW DIVERTED TO KCLE SAFELY AND THE AIRCRAFT WAS SENT TO MAINTENANCE AT CONSTANT WHILE IN FLIGHT THE CREW NOTICE A FLIGHT GUIDANCE COMPUTER FAILURE ON THE EICAS. THE CREW DIVERTED TO KCLE SAFELY AND THE AIRCRAFT WAS SENT TO MAINTENANCE TO DETERMINE THE PROBLEM.   SWAPPED POSITION OF THE CONTROL MODULES FOR THE FLIGHT GUIDANCE COMPUTERS AND WAS  UNABLE TO DUPLICATE THE ISSUE. THE MAINTENANCE WAS SIGNED OFF AND THE AIRCRAFT WAS RETURNED TO SERVICE.
